Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on splitting in solvable groups


Author: Ernest E. Shult
Journal: Proc. Amer. Math. Soc. 17 (1966), 318-320
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0207843-8
MathSciNet review: 0207843
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Carter, Splitting properties of soluble groups, J. London Math. Soc. 36 (1961), 89-94. MR 0133368 (24:A3202)
  • [2] W. Gaschütz, Zur Theorie der endlichen auflösbaren Gruppen, Math. Z. 80 (1963), 300-305. MR 0179257 (31:3505)
  • [3] W. Gaschütz and U. Lubeseder, Kennzeichnung gesättigter Formationen, Math. Z. 82 (1963), 198-199. MR 0155884 (27:5817)
  • [4] G. Higman, Complementation of Abelian normal subgroups, Publ. Math. Debrecen 4 (1956), 455-458. MR 0079001 (18:13b)
  • [5] E. Schenkman, The splitting of certain solvable groups, Proc. Amer. Math. Soc. 6 (1955), 286-290. MR 0068538 (16:898e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207843-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society